×

Found 43 Documents (Results 1–43)

On the energy estimate for Klein-Gordon-type equations with time-dependent singular mass. (English) Zbl 1426.35047

Lindahl, Karl-Olof (ed.) et al., Analysis, probability, applications, and computation. Proceedings of the 11th ISAAC congress, Växjö, Sweden, August 14–18, 2017. Cham: Birkhäuser. Trends Math., 325-335 (2019).
MSC:  35B45 35L15 35B40
PDF BibTeX XML Cite
Full Text: DOI

Probabilistic counterparts of nonlinear parabolic partial differential equation systems. (English) Zbl 1325.60114

Korolyuk, Volodymyr (ed.) et al., Modern stochastics and applications. Selected papers based on the presentations at the international conference “Modern stochastics: theory and applications III”, dedicated to B. V. Gnedenko on the occasion of his 100th birthday and to M. I. Yadrenko on the occasion of his 80th birthday, Kyiv, Ukraine, September 10–14, 2012. Cham: Springer (ISBN 978-3-319-03511-6/hbk; 978-3-319-03512-3/ebook). Springer Optimization and Its Applications 90, 71-94 (2014).
PDF BibTeX XML Cite
Full Text: DOI

A note on necessary conditions for blow-up of energy solutions to the Navier-Stokes equations. (English) Zbl 1247.35096

Escher, Joachim (ed.) et al., Parabolic problems. The Herbert Amann Festschrift. Based on the conference on nonlinear parabolic problems held in celebration of Herbert Amann’s 70th birthday at the Banach Center in Bȩdlewo, Poland, May 10–16, 2009. Basel: Birkhäuser (ISBN 978-3-0348-0074-7/hbk; 978-3-0348-0075-4/ebook). Progress in Nonlinear Differential Equations and Their Applications 80, 631-645 (2011).
MSC:  35Q30 35B44
PDF BibTeX XML Cite
Full Text: DOI arXiv

Backward uniqueness for the system of thermoelastic waves with non-Lipschitz continuous coefficients. (English) Zbl 1264.35006

Ruzhansky, Michael (ed.) et al., Progress in analysis and its applications. Proceedings of the 7th international ISAAC congress held at the Imperial College London, London, UK, July 13–18, 2009. Hackensack, NJ: World Scientific (ISBN 978-981-4313-16-2/hbk; 978-981-4313-17-9/ebook). 346-353 (2010).
MSC:  35A02 74F05
PDF BibTeX XML Cite
Full Text: DOI

The Navier–Stokes equations and backward uniqueness. (English) Zbl 1024.76011

Birman, Michael Sh. (ed.) et al., Nonlinear problems in mathematical physics and related topics II. In honour of Professor O. A. Ladyzhenskaya. New York, NY: Kluwer Academic Publishers. Int. Math. Ser., N.Y. 2, 353-366 (2002).
MSC:  76D03 35Q30
PDF BibTeX XML Cite

On multistep extrapolation methods for ordinary differential equations. (English. Russian original) Zbl 1045.65059

Dokl. Math. 61, No. 3, 357-360 (2000); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 372, No. 3, 301-304 (2000).
PDF BibTeX XML Cite

Stability of Rothe’s scheme and maximal regularity for parabolic equations in \(C^\theta(\bar\Omega)\). (English) Zbl 0917.35006

Amann, H. (ed.) et al., Progress in partial differential equations. Papers from the 3rd European conference on elliptic and parabolic problems, Pont-à-Mousson, France, June 1997. Vol. 1. Harlow: Longman. Pitman Res. Notes Math. Ser. 383, 167-180 (1998).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Main Field